# SDR SWAA2022090741409

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812621
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FWD DOOR SHIELD AT RBL 24 BS 420+12; BS 420+17. / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1  VERIFIED MEASUREMENTS TABLE;[03] REMOVED DAMAGED FWD CARGO BAY SHIELD AT RBL24 BS 420-BS440 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW SHIELD AT RBL24 BS 420-BS440 PER SRM 51-40-05-0G-0 AND DWG 143A0080;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 3-5 OK TO INSTALL;[07] INSTALLED NEW SHIELD AT RBL24 BS 420-BS440 PER SRM 51-40-02-0G AND DWG 143A0080;[08] VERIFIED INSTALLATION OF NEW SHIELD AT RBL24 BS 420-BS440;[09] CARD COMPLETE;[10] VERIFIED INSTALLATION OF NEW SHIELD AT RBL24 BS 420-BS440; CARD COMPLETE
